# SDR UIEA2017011700070

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14893
- Part serial: 6K389
- Condition: Not Reported
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 ENTRY DOOR ESCAPE SLIDE,  INSTALLED OVERHAULED DOOR ESCAPE SLIDE IAW B767 AMM 25-66-01
